Jet schemes, arc spaces and the Nash problem

C. R. Math. Rep. Acad. Sci. Canada Vol. 29 (1) 2007, pp. 1–21
(Received: 2007-03-26 )

Shihoko Ishii, Department of Mathematics, Tokyo Institute of Technology, Oh-Okayama, Meguro, Tokyo, Japan; email: shihoko@math.titech.ac.jp

Abstract/Résumé:

This paper is an introduction to the jet schemes and the arc space of an algebraic variety. We also introduce the Nash problem on arc families.

Ce papier constitue une introduction aux espaces de jets et à l’espace d’arcs d’une variété algébrique. Nous introduisons également le problème de Nash pour les familles d’arcs.

Keywords: Nash problem, arc space, jet scheme

AMS Subject Classification: Formal methods; deformations 14D15

PDF(click to download): Jet schemes, arc spaces and the Nash problem

Leave a Comment

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.